# SDR FDEA2020070211408

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AJC7515501
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH FASTENER HOLE FOUND ELONGATED DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT NUMBER 4 BANJO FITTING RIGHT HAND SIDE AFT 4TH HOLE COUNTING FROM BELOW 01 EACH FASTENER. HOLE ELONGATED DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT NUMBER 4 BANJO FITTING RIGHT HAND SIDE AFT 4TH HOLE COUNTING FROM BELOW AT STATION 2164 REPAIRED AS PER EA 1-5530-T0354707 PART 1 TITLE: STABILIZERS - VERTICAL STABILIZER - CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR RT SIDE FWD AND AFT FLANGES.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
